# SDR AMWA19

- Difficulty date: April 7, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N15YV
- Make and model: Beech 1900D
- Aircraft serial: UE15
- Aircraft time: 20,709 hours, 36,937 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Plate
- Condition: Chafed
- Location: Truss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN "A" CHECK ON THE LEFT AND RIGHT SIDE OF ENGINE TRUSSES, THE LEFT AND RIGHT PRESSURE PLATES HAVE RIVET HEAD CONTACT. MAINTENANCE REPAIRED THE PRESSURE PLATE CHAFING. NO TEARDOWN REPORT WILL BE REQUIRED.
